# SDR 9707632286

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Condition: Shattered
- Location: Lt Cockpit
- Part time: 5,849 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CAPTAIN'S OUTER WINDSHIELD (L1) SHATTERED.  AIRCRAFT DIVERTED TO CVG AND LANDED WITHOUT INCIDENT.  REPLACED WINDSHIELD.  OPERATIONAL CHECK OK.
